Extrapolation of compactness on weighted Morrey spaces

Show full item record



Permalink

http://hdl.handle.net/10138/345543

Citation

Lappas , S 2022 , ' Extrapolation of compactness on weighted Morrey spaces ' , Studia Mathematica , vol. 265 , no. 2 , pp. 177-195 . https://doi.org/10.4064/sm210607-20-9

Title: Extrapolation of compactness on weighted Morrey spaces
Author: Lappas, Stefanos
Contributor organization: Department of Mathematics and Statistics
Date: 2022
Language: eng
Number of pages: 19
Belongs to series: Studia Mathematica
ISSN: 0039-3223
DOI: https://doi.org/10.4064/sm210607-20-9
URI: http://hdl.handle.net/10138/345543
Abstract: In a previous work, "compact versions" of Rubio de Francia's weighted extrapolation theorem were proved, which allow one to extrapolate the compactness of a linear operator from just one space to the full range of weighted Lebesgue spaces where this operator is bounded. In this paper, we extend these results to the setting of weighted Morrey spaces. As applications, we easily obtain new results on the weighted compactness of commutators of Calderon-Zygmund singular integrals, rough singular integrals and Bochner-Riesz multipliers.
Subject: 111 Mathematics
weighted extrapolation
compact operator
singular integral
com-Bochner-Riesz
NORM INEQUALITIES
BOCHNER-RIESZ
INTEGRAL-OPERATORS
COMMUTATORS
CALDERON
BOUNDS
HARDY
Peer reviewed: Yes
Rights: other
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
sm210607_20_9.pdf 497.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record